Thank you Yalinda and Ducky,
How have you's been feeling? I pray, not too bad. I went to my cardiologist today and she said I still have the Myositis on the heart. She said it is like a cut, some heal and leave a scar and some heal and don't. She also said that it will probably be a few more months before I find out the outcome. In the meantime my cholesterols are very high. I thought I would do some research because I have been very careful of what I have been eating and I found that the steroids can cause the cholesterol levels to rise and very quick. I have been on the steroids for a year. I started getting the high numbers in June/06. She told me to watch my diet, I said I have and that it had to be the steroids..she agreed and said I have to be very careful while on the steroids. They had to increase them when all this began. But I have to be on them until this flare is gone. She's also going to put me on a heart monitor for a week for the heart palps..to see if they are normal or abnormal. It's hard for me to think the RA did this to me..but because of Erin.... she is reason for my believing that it can..thank you Erin!!!...
Please take care of yourselves and God Bless,
Fibro, RA, Pleurisy:11/06, Pericarditis:12/06, Vasculitis in main arterie to the heart:12/06, Myositis on the heart muscle:1/07, Mitral Valve Prolapse:1/07, Heart Murmur:1/07
IBS:1992, Anxiety, Depression, insomnia,
Meds: Serax, Prednisone 10mgs, Prilosec, Hydrocodone/acetaminaphen, Robaxin, Mobic, Nortriptyline, Baby aspirin, Enbrel
Vitamins: Calcium, Magnesium, Folic acid